# SDR SWIA200414167

- Difficulty date: December 1, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 42,067 hours, 51,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 12700896
- Condition: Discharged
- Location: Emergency Light
- Part time: 464 hours, 719 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PORTION OF EMERGENCY LIGHT FLOOR STRIP INOPERATIVE.  REPLACED FORWARD EMERGENCY LIGHT BATTERY, OPERAIONAL CHECK GOOD.
